# SDR DALA1017150927

- Difficulty date: July 18, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 57,749 hours, 44,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND BOTH OVERWING EMERGENCY EXIT SEAT LIGHTS HAVE DAMAGED WIRE.  MAINTENANCE RE-WIRED BOTH OVERWING EMERGENCY EXIT SEAT LIGHTS.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE (2010-D0857) (DLM88101927).
